# SDR C2XA07IA084

- Difficulty date: April 8, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 20,474 hours, 15,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE FIRST TWO AILSE PATH LIGHT STRIPS WERE FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE NR 2 INVERTER, OPERATIONALLY CHECKED THE EMERGENCY LIGHTS WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
